# SDR AALA202308049161

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 63,138 hours, 26,424 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX749649
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 28,267 hours, 11,849 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MIA DUE TO HYDRAULIC QUANTITY LOSS. THE AIRCRAFT LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED ENGINE #1 HYDRAULIC PUMP PER AMM 29-11-11 (AALA202308049161). REPLACED SYSTEM B ELECTRIC MOTOR DRIVEN PUMP AMM 29-11-21 (AALA202308044396).
